MathSciNet Relay Station
MathSciNet bibliographic data
MR567987 30E10 (31A35 35C99)
McCoy, Peter A. Best $L\sp{p}$-approximation of generalized biaxisymmetric potentials. Proc. Amer. Math. Soc. 79 (1980), no. 3, 435–440.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement